RUS
ENG
Full version
JOURNALS
// Matematicheskii Sbornik
// Archive
Mat. Sb. (N.S.),
1975
Volume 98(140),
Number 4(12),
Pages
564–577
(Mi sm3724)
This article is cited in
82
papers
On the convergence of generalized Padé approximants of meromorphic functions
A. A. Gonchar
Abstract:
The paper considers questions of the convergence of interpolating sequences of rational functions with partly free poles.
Bibliography: 16 titles.
UDC:
517.53
MSC:
Primary
30A80
; Secondary
30A82
,
30A68
Received:
03.06.1975
Fulltext:
PDF file (1410 kB)
References
Cited by
English version:
Mathematics of the USSR-Sbornik, 1975,
27
:4,
503–514
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025